# SDR USAA20101001SB154

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHTS FROM SEAT ROWS 20ABC TO 23ABC INOPERATIVE.  MAINTENANCE REMOVED AND THE REPLACED THE POWER SUPPLY PER TASK 33-51-2-962-016.  OPERATIONAL CHECK GOOD.
